MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE SYSTEM; ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4 X-LINKED VIT-E PE, CR, FIXED, H= 12 MM

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE SYSTEM; ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4 X-LINKED VIT-E PE, CR, FIXED, H= 12 MM
Model Number 880-243/12
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Notified on 4/28/2026 regarding a revision to an lsk tibial plateau with dr.(b)(6) that occurred on (b)(6) 2026.The original surgery was performed on (b)(6) 2023.Explanted plateau will not be returned.[customer].

Brand Name
LINKSYMPHOKNEE SYSTEM
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4 X-LINKED VIT-E PE, CR, FIXED, H= 12 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25215430
Report Number3004371426-2026-00033
Device Sequence Number9810932
Product Code HRY
UDI-Device Identifier04026575255382
UDI-Public04026575255382
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-243/12
Device Catalogue Number880-243/12
Device Lot Number2134138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale